Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Had a blood draw. Having a bruise or rash at that spot. Should I be concerned?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
i had a blood draw 3 days before i have a bruise or rash at that spot it doesnt hurt but should i be concerned?
Posted Sun, 26 May 2013 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 27 minutes later

Welcome and thanks for posting your query to Healthcare Magic.

My self Dr S K Kanodia and will try to provide you the best of information regarding your query.

-The very first and important thing to tell you is your bruise or rash is not at all a thing of worry for you. It is a simple collection of blood due to minor injury to the very fine blood vessels under the skin by the needle during the procedure of blood collection. Due to this blood gets collected and causes reddish to bluish discoloration of skin. It will be changing to blackish color then greenish and then will be fading away in 10 -14 days. You need not do anything for the same.

-Though generally and most commonly this a very normal phenomenon, but now the important thing which made me to contact you further is I can see you are young man of 23 years and in medical history you have written hypertension.

-Can you please elaborate a little regarding your hypertension and any medications you are taking for the same. As there are certain medications given to reduce blood pressure also causes thinning of blood and also early bruising.

Waiting for your reply so that I can guide you further.
Dr Sanjay K Kanodia
MD (Dermatology & STD)
Above answer was peer-reviewed by
Follow-up: Had a blood draw. Having a bruise or rash at that spot. Should I be concerned? 3 hours later
i have had hypertension since two years i am overweight but not to a morbid extent
my medications are
concor plus
nexito plus
i also had an anxiety disorder thats why the anti-depressants
do you have any suggestions on how to manage the conditions
Answered by Dr. Sanjay Kumar Kanodia 1 hour later
Hi young man, welcome again to the forum.
Thanks a lot for devoting your time in telling me the medications and rest of the things. I have gone through the whole medications which contains escitalopram oxalate, clonazepam, flupenthixol, elitracen, Bisoprolol and hydrocholothiazide, are not amongst the medications to cause bruising or aid in bruising otherwise also. So rest assured about the medications and can continue with the same by the advice of your doctor. The problem you got is just a common example of simple slight bleeding which we usually see everyday and it would be totally alright in few days.
Dear friend in today’s world most of us are suffering from anxiety and I think in your case it is the main cause of rise in blood pressure. I suggest you to do some exercises or walks with yoga and meditations daily. Calm down yourself, give positive feedbacks. Read materials which are of positive energy. Keep yourself surrounded by people who support you. Lastly I say to you that no body is perfect in this world. Great men were not gifted with some special powers, they also have had one or the other problem or disease but they did their jobs by overcoming all the odds. History is full of those examples- So best of luck for your future life.
Hope I have answered your query. If you have any further questions, I will be happy to help or if you do not have any clarifications you can close the discussion and rate the answer.Wish you good health.
With Regards,
Dr Sanjay K Kanodia
(MD- Dermatology & STD)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor